Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 5, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 2, 2023, 5:10 PM CDT for Dickens County, Floyd County, Motley County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2023, 5:10 PM CDT (22:10 UTC)
- Expired
- Jun 2, 2023, 5:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Dickens County, TX, Floyd County, TX, Motley County, TX
The radar
The Lubbock radar (KLBB), 90 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 11:26 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.4
The text
As transmitted.
937
WFUS54 KLUB 022210
TORLUB
TXC125-153-345-022245-
/O.NEW.KLUB.TO.W.0005.230602T2210Z-230602T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
510 PM CDT Fri Jun 2 2023
The National Weather Service in Lubbock Texas has issued a
* Tornado Warning for...
Northwestern Dickens County in northwestern Texas...
East central Floyd County in northwestern Texas...
Southwestern Motley County in northwestern Texas...
* Until 545 PM CDT.
* At 510 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Dougherty, or 11 miles southwest of
Matador, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Matador and Roaring Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3382 10089 3388 10108 3420 10104 3408 10067
TIME...MOT...LOC 2210Z 195DEG 20KT 3392 10097
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWK4 follow-up statements
372
WWUS54 KLUB 022216
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
516 PM CDT Fri Jun 2 2023
TXC125-153-022226-
/O.CAN.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Dickens TX-Floyd TX-
516 PM CDT Fri Jun 2 2023
...THE TORNADO WARNING FOR NORTHWESTERN DICKENS AND EAST CENTRAL
FLOYD COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for northwestern
Texas.
LAT...LON 3408 10067 3385 10086 3392 10104 3420 10104
TIME...MOT...LOC 2216Z 206DEG 23KT 3396 10093
$$
TXC345-022245-
/O.CON.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Motley TX-
516 PM CDT Fri Jun 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHWESTERN MOTLEY COUNTY...
At 516 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Matador, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Matador.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3408 10067 3385 10086 3392 10104 3420 10104
TIME...MOT...LOC 2216Z 206DEG 23KT 3396 10093
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWK504
WWUS54 KLUB 022223
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
523 PM CDT Fri Jun 2 2023
TXC345-022245-
/O.CON.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Motley TX-
523 PM CDT Fri Jun 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHWESTERN MOTLEY COUNTY...
At 523 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west of Matador, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Matador.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3408 10067 3391 10083 3397 10100 3418 10099
TIME...MOT...LOC 2223Z 209DEG 22KT 3400 10089
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWK311
WWUS54 KLUB 022230
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
530 PM CDT Fri Jun 2 2023
TXC345-022245-
/O.CON.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Motley TX-
530 PM CDT Fri Jun 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR WEST
CENTRAL MOTLEY COUNTY...
At 529 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northwest of Matador, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Whiteflat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3412 10080 3398 10085 3400 10096 3417 10097
TIME...MOT...LOC 2229Z 190DEG 23KT 3404 10089
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWK330
WWUS54 KLUB 022238
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
538 PM CDT Fri Jun 2 2023
TXC345-022248-
/O.EXP.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Motley TX-
538 PM CDT Fri Jun 2 2023
...THE TORNADO WARNING FOR WEST CENTRAL MOTLEY COUNTY WILL EXPIRE AT
545 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CDT for northwestern
Texas.
LAT...LON 3412 10080 3398 10085 3400 10096 3417 10097
TIME...MOT...LOC 2238Z 195DEG 20KT 3409 10087
$$
DWKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 1:41 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 2, 1:41 PM CDT, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 141 PM CDT Fri Jun 2 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Saturday) Issued at 137 PM CDT Fri Jun 2 2023 A widespread severe weather event is expected to occur this afternoon through early evening with all weather hazards possible. Water vapor imagery depicts a very strong short wave trough rotating out of New Mexico with the base of the trough over central/western New Mexico. This short wave will take on an increasingly more negative tilt as it rotates around the larger trough over the western CONUS. Mid and upper level winds will continue to quickly back to the south/southwest as this short wave approaches. A large amount of diffluent air will spread over the area for the rest of this afternoon into the evening supplying a great amount of large scale lift. The strength of this short wave was evident on this morning's water vapor imagery evident by the waves within the mid and high clouds out ahead of the trough axis. The southwesterly mid and upper level winds will keep surface winds backed to the southeast/south with a good flow of low level moisture. Surface dew points will solidly be in the upper 50s to lower 60s with the lowest values near the Texas/New Mexico state line. Low stratus this morning will initially limit boundary layer mixing possibly keeping surface dew points a little higher. Atmospheric mixing may only be on the order of 1-2km this afternoon on the caprock. Nonetheless, a healthy low level theta-e ridge will exist across the area this afternoon feeding into convection. Cooling mid level temperatures will lead to steep mid level lapse rates on the order of 7-8 C/km spreading over the area early this afternoon. Mixed layer instability value calculations of 1-2 km yields anywhere between 2000 and 3000 J/kg with a minimal amount or no CIN. CAPE profiles will be very fat this afternoon leading to strong and intense updrafts. Strong shear magnitudes will exist today with vectors on the order of 40-50kt which will favor discrete supercell convection as the initial development. Hodographs will be relatively short this afternoon with the initial convective development but are expected to lengthen by late afternoon. Tornado potential will likely maximize late afternoon with the lengthening of the hodographs increasing low level helicity. Initial discrete development will likely morph into an MCS as it tracks across the region and will wane late this evening over the Rolling Plains and points eastward. Last and maybe not least, we will be dealing with heavy rainfall leading to flooding. A large portion of the area have seen rainfall amounts in excess of 400% of normal over the past two weeks or so leading to a saturated ground in the top layers. Additional rainfall will only exacerbate flooding concerns. Precipitable water anomaly values will be maximized near the Texas/New Mexico state line with values on the order of 150-175 percent of normal. Areas east will still see anomalies in excess of 125 percent of normal. Warm cloud depths will be around 10kft which will be more than sufficient for heavy rainfall. Although model soundings are not indicative of a typical heavy rain sounding, widespread strong updrafts and antecedent conditions will contribute to a flash flooding threat across the entire region. The convective forecast for Saturday is quite murky and will be highly dependent on what happens this afternoon and evening. We will lose much of the large scale lift on Saturday but we will maintain the low level upslope flow. The most likely scenario is for storms to develop off the higher terrain of eastern New Mexico within this upslope flow and slowly migrate eastward through the afternoon into the evening hours. && .LONG TERM... (Saturday night through next Thursday) Issued at 137 PM CDT Fri Jun 2 2023 Rain chances will continue for much of the extended forecast period with thunderstorms possible each day through at least Thursday. 500 mb winds Saturday night are forecast to become northwesterly with model guidance indicating that thunderstorms that form in northeast New Mexico will move southeast across the forecast area early Sunday morning as an MCS. Damaging winds will be the primary hazard associated with an MCS and given the recent heavy rainfall at some locations, flooding will be a threat as well. Another round of convection will be possible Sunday afternoon but will be dependent on whether the atmosphere can destabilize after morning rain and storms. The upper level pattern will then become more static as an Omega blocking pattern develops over the CONUS on Monday with an H500 center of high pressure located nearly due north over the Northern Great Plains. This pattern will allow for a prolonged period of storm chances as moisture is forecast to remain over the region. Model guidance indicates widely scattered thunderstorms will form again on Monday. Flooding will remain a threat with weak upper level winds and slow storm motions. On Tuesday, the shortwave ridging is forecast to shuffle east with storm initiation farther west in New Mexico in the afternoon and evening with this activity possibly moving east from New Mexico into the southwest Texas Panhandle and the western South Plains later in the day and overnight. Model guidance indicates the upper level low over California will begin to move east towards the region on Wednesday with an increase in large scale ascent and another chance of rain and thunderstorms on Wednesday and Thursday before the blocking pattern begins to breakdown. Temperatures through Friday are forecast to be about 10 degrees below average with highs each day in the 70s and low-80s. && .AVIATION... (18Z TAFS) Issued at 1239 PM CDT Fri Jun 2 2023 Low CIGS will affect the KLBB and KPVW terminals for another hour or so until additional heating will erode this cloud layer. Widespread thunderstorm activity is expected later this afternoon into the early evening. Large hail and heavy rainfall will be possible with this activity as it moves through the KLBB and KPVW terminals from mid to late afternoon. Thunderstorms will also bring gusty and variable winds directly underneath the storms. Thunderstorm activity is not expected until early this evening at KCDS. Low CIGS and/or visbys can be expected again Saturday morning at all TAF sites as moist air continues to flow into the area. && .LUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight CDT tonight for TXZ021>044. && SHORT TERM...01 LONG TERM....17 AVIATION...01
Hazardous weather outlook, Jun 2, 11:43 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1143 AM CDT Fri Jun 2 2023 TXZ021>044-031645- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1143 AM CDT Fri Jun 2 2023 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Scattered to numerous thunderstorms will continue to develop over the South Plains this afternoon. These storms will expand in coverage and move eastward into the Rolling Plains and far southeastern Texas Panhandle by the early evening. Some storms may be strong to severe and capable of producing large hail up to baseball size, damaging wind gusts up to 70 mph, and heavy downpours that could lead to localized flash flooding. A few tornadoes will also be possible especially across the South Plains. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Chances for strong to marginally severe thunderstorms with heavy rainfall continue through the weekend and into next week. Flooding will be a concern through the middle of next week with any storms that do develop. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jun 2, 3:28 PM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
328 PM CDT Fri Jun 02 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Tstm Wnd Gst 5 ENE Abernathy 33.88N 101.76W
06/02/2023 M60 mph Hale TX Mesonet
This West Texas Mesonet site also measured a gust to 59
mph at 3:20 pm.
&&
Event Number LUB2300343
23Local storm report, Jun 2, 3:46 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
346 PM CDT Fri Jun 02 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM Tstm Wnd Gst 6 E New Deal 33.73N 101.74W
06/02/2023 M59 mph Lubbock TX Mesonet
Measured by the West Texas Mesonet. It also gusted to
58 mph at 3:38 pm and 59 mph at 3:40 pm.
&&
Event Number LUB2300344
23Local storm report, Jun 2, 4:47 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
447 PM CDT Fri Jun 02 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM Tstm Wnd Gst 1 N O'Donnell 32.97N 101.84W
06/02/2023 M62 mph Lynn TX Mesonet
Measured by the West Texas Mesonet. Gusts to 58 mph and
60 mph were measured at 4:36 pm and 4:37 pm,
respectively.
&&
Event Number LUB2300345
23Local storm report, Jun 2, 4:52 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
452 PM CDT Fri Jun 02 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Flash Flood 2 E Whitharral 33.74N 102.29W
06/02/2023 Hockley TX Public
Video of water flowing quickly across Santa Fe Street.
&&
Event Number LUB2300346
23Local storm report, Jun 2, 4:56 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
456 PM CDT Fri Jun 02 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM Tstm Wnd Gst 1 N O'Donnell 32.97N 101.84W
06/02/2023 M83 mph Lynn TX Mesonet
Peak wind gust measured by the West Texas Mesonet. Also
gusted to 81 mph at 4:44 pm, with several other severe
caliber gusts from 4:36 pm to 4:46 pm.
&&
Event Number LUB2300347
23Local storm report, Jun 2, 5:10 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
510 PM CDT Fri Jun 02 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Tstm Wnd Gst 5 SSW Graham 33.08N 101.52W
06/02/2023 M61 mph Garza TX Mesonet
West Texas Mesonet
&&
Event Number LUB2300348
23The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:07 PM CDT | River Flood Advisory | LUB | Garza | 6 hr |
| Jun 2, 11:36 AM CDT | Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 10 hr |
| Jun 2, 12:04 PM CDT | Areal Flood Advisory | LUB | Bailey, Cochran, Lamb, Parmer | 92 min |
| Jun 2, 12:10 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Parmer | 35 min |
| Jun 2, 12:26 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Parmer | 34 min |
| Jun 2, 12:32 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley, Yoakum | 88 min |
| Jun 2, 12:51 PM CDT | Flash Flood Warning | LUB | Bailey, Cochran | 2 hr |
| Jun 2, 12:58 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Lamb | 47 min |
| Jun 2, 1:19 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 56 min |
| Jun 2, 1:36 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hale, Hockley, Lamb | 39 min |
| Jun 2, 2:07 PM CDT | Areal Flood Advisory | LUB | Cochran, Hale, Hockley, Lamb | 53 min |
| Jun 2, 2:09 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 66 min |
| Jun 2, 2:17 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hale, Hockley, Lamb, Lubbock | 43 min |
| Jun 2, 2:54 PM CDT | Flash Flood Warning | LUB | Bailey, Cochran, Hockley, Lamb | 3 hr |
| Jun 2, 3:02 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 28 min |
| Jun 2, 3:11 PM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hale, Hockley, Lamb, Lubbock and 1 more | 89 min |
| Jun 2, 3:21 PM CDT | Severe Thunderstorm Warning | LUB | Lynn, Terry | 54 min |
| Jun 2, 3:25 PM CDT | Areal Flood Advisory | LUB | Lynn, Terry | 95 min |
| Jun 2, 3:29 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 46 min |
| Jun 2, 3:36 PM CDT | Flash Flood Warning | LUB | Floyd, Hale, Lubbock | 2 hr |
| Jun 2, 3:48 PM CDT | Areal Flood Advisory | LUB | Hockley, Lubbock, Lynn, Terry | 2 hr |
| Jun 2, 4:12 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 33 min |
| Jun 2, 4:21 PM CDT | Flash Flood Warning | LUB | Lynn | 106 min |
| Jun 2, 4:29 PM CDT | Areal Flood Advisory | LUB | Crosby, Floyd, Motley | 2 hr |
| Jun 2, 4:47 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 58 min |
| Jun 2, 5:00 PM CDT | Flash Flood Warning | LUB | Garza | 2 hr |
| Jun 2, 5:29 PM CDT | Areal Flood Advisory | LUB | Childress | 3 hr |
| Jun 2, 5:38 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 52 min |
| Jun 2, 5:50 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Motley | 40 min |
| Jun 2, 6:01 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 48 min |
| Jun 2, 6:26 PM CDT | Areal Flood Advisory | LUB | Dickens, Kent, King, Stonewall | 3 hr |
| Jun 2, 6:29 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, Kent, King, Motley, Stonewall | 61 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.